Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Could bleeding while on the depo shot indicate pregnancy ?

I havent bled in two year cause im on depo now I been bleeding for two weeks and im still on depo. It started off a brown color now its bright red could I b pregnant?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If You havent missed or delayed your last depo injection, then you do need to take a pregnancy test and a sonogram. It the tets are negative for pregnancy, and the sonogram shows no problem within the uterus, your doctor may like to add estrogen tablets for a couple of weeks. Apart for pregnancy, other problems like polyps, fibroids, ulcers on the cervix also need to be ruled out. Go for a gynaec consultation and exam.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor